# SDR QXEA2024040800097

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 14,476 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041237
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD GALLEY/FIRST CLASS AREA PHOTOLUMINESCENT STRIP P/N SG 9904-1237 WORN BEYOND LIMITS. R+R PHOTOLUMINESCENT STRIP P/N SG 9904-1237 IAW E175 AMM TASK 33-50-21-000/400-801-A. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. THIS CLEARS DEFECT.
